Home > Research > Publications & Outputs > Entanglement of two coupled charged qubits

Links

Text available via DOI:

View graph of relations

Entanglement of two coupled charged qubits

Research output: Contribution to journalJournal articlepeer-review

Published
  • YU. A. PASHKIN
  • T. TILMA
  • D. V. AVERIN
  • O. ASTAFIEV
  • T. YAMAMOTO
  • Y. NAKAMURA
  • F. NORI
  • J. S. TSAI
Close
<mark>Journal publication date</mark>1/12/2003
<mark>Journal</mark>International Journal of Quantum Information
Issue number4
Volume1
Number of pages6
Pages (from-to)421-426
Publication StatusPublished
<mark>Original language</mark>English

Abstract

We have analyzed the entanglement of a system of two coupled charge qubits. We calculate the amount of entanglement using several different approaches. We show that in the ideal case the system remains entangled most of the time and the amount of entanglement reaches almost unity, i.e. the system becomes maximally entangled at certain instances.

Bibliographic note

doi: 10.1142/S0219749903000334